# SDR CA991004030

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 99
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 351150595
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) FITTING REPLACED DUE TO EXCESSIVE TOOL DAMAGE.
